Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

Which cream can be used to reduce black spots on face ?

sir i have black spots on my face when i used betnovate N cream on pimples it became black, now that spots are not going, so i request u to suggest me a good cream or any oitment for those marks and for also glowing skin
Asked On : Thu, 27 Jan 2011
Answers:  1 Views:  418
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi welcome to Healthcaremagic

The ointment betnovate is an steroid, you must not use for long time,
it will lead to infection..frequent face wash 4 times a day..,
avoid excess of oily foods, and fat items..,
if have pimples then can use, erythromycin cream...
Hope I have answered your question..

Answered: Thu, 18 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor